# SDR SWIA202158813

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT LEFT ENGINE OIL REACHED 178 IN THE RED. FOLLOWED QRH PROCEDURE AND COULD NOT GET OIL TEMPERATURE TO REDUCE BELOW 173 AND STAYED IN RED. PERFORMED IN FLIGHT ENGINE SHUT DOWN PROCEDURE AND RETURNED TO TUCSON.       (FLIGHT 5583)
